# SDR MALA060061

- Difficulty date: February 11, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- Aircraft time: 15,494 hours, 14,864 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAULT ILLUMINATED WHEN SELECTING F24.  FLAPS STUCK AT 18.  AIRCRAFT DIVERTED TO GJT.  RESET FLAPS PER AVRO MM 27-50-00.  OPS CHECK GOOD.  NOTE UNIT CODE 11 WORK PERFORMED FROM INST BY MXC EMPLOYEE 4103.
